ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Supercritical age-dependent branching Markov processes and their scaling limits

Athreya, Krishna B and Athreya, Siva R and Iyer, Srikanth K (2011) Supercritical age-dependent branching Markov processes and their scaling limits. In: Bernoulli, 17 (1). pp. 138-154.

Full text not available from this repository. (Request a copy)
Official URL: http://projecteuclid.org/DPubS?service=UI&version=...


This paper studies the long-time behavior of the empirical distribution of age and normalized position of an age-dependent supercritical branching Markov process. The motion of each individual during its life is a random function of its age. It is shown that the empirical distribution of the age and the normalized position of all individuals alive at time t converges as t -> infinity to a deterministic product measure.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Bernoulli Society for Mathematical Statistics and Probability.
Keywords: age-dependent; ancestral times; branching; empirical distribution; supercritical
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 23 Mar 2011 09:38
Last Modified: 23 Mar 2011 09:38
URI: http://eprints.iisc.ac.in/id/eprint/36224

Actions (login required)

View Item View Item